# SDR UPS00833804

- Difficulty date: September 29, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, CENTER EMERGENCY LIGHT UNDER GLARESHIELD IS INOP.  WRITTEN UP ON LP 409887, TRANSFERRED TO NRC.
